Open Access
2012 NUMERICAL EXPERIMENTS RELATED TO THE INFORMATION–THEORETIC SCHOTTKY AND TORELLI PROBLEMS
James S. Wolper
Author Affiliations +
Albanian J. Math. 6(1): 35-46 (2012). DOI: 10.51286/albjm/1346250213

Abstract

The Schottky Problem is to characterize the Jacobians in the space of principally polarized abelian varieties (PPAVs). Besides its intrinsic interest, it is related to deep questions in PDE and Physics. The perspective of Information Theory leads to the numerical investigation of properties of the distribution of the periods, especially in cases of relatively large genus. In turn, numerical results lead to conjectures that the periods of hyperelliptic curves are band-limited, and that the squared moduli of the periods of a general surface are Zipfian.

Citation

Download Citation

James S. Wolper. "NUMERICAL EXPERIMENTS RELATED TO THE INFORMATION–THEORETIC SCHOTTKY AND TORELLI PROBLEMS." Albanian J. Math. 6 (1) 35 - 46, 2012. https://doi.org/10.51286/albjm/1346250213

Information

Published: 2012
First available in Project Euclid: 13 July 2023

Digital Object Identifier: 10.51286/albjm/1346250213

Subjects:
Primary: 14H99 , 20F10 , 30F10

Keywords: moduli space , Schottky , Torelli

Rights: Copyright © 2012 Research Institute of Science and Technology (RISAT)

Vol.6 • No. 1 • 2012
Back to Top